# SDR YENA20160503356

- Difficulty date: May 3, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N834JB
- Make and model: Airbus A320-232
- Aircraft serial: 5782
- Aircraft time: 11,741 hours, 3,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 765083
- Condition: Failed
- Location: Emergency Lights
- Part time: 11,741 hours, 3,398 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, IT WAS DISCOVERED THAT EMERGENCY LIGHT FAILS TEST; R & R AFT BATTERY PACK, 13WL.  EMERGENCY LIGHT WAS TESTED IAW AMM 33-51-38, OPS CHECKS PASSED.
